# SDR FDEA202308271510

- Difficulty date: August 27, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300*
- Aircraft serial: 559
- Aircraft time: 53,979 hours, 24,130 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: A57151484203
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB8 INSPECTION OF CENTER SPAR SEALING ANGLE VERTICAL WEB ADJACENT TO   PYLON REAR ATTACH FITTING, FASTENER HOLE 58 FOUND CRACK COMPLIED WITH EA: 6-5710-T0375850 P1. TITLE: WINGS - BASIC WING STRUCTURE - CRACK ON RH   WING RIB 8 SEAL ANGLE - REPAIR. REPAIRED THE RH WING RIB8 CENTER SPAR SEALING ANGLE   VERTICAL WEB ADJACENT TO PYLON REAR ATTACH FITTING FASTENER HOLE 58 CRACK. THIS IS   CATEGORY B REPAIR. FOLLOW-UP INSPECTION WAS TRACKED BY EA: 6-5710-T0375850. MAJOR   REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57108210 FOR WORK DETAILS.
